# SDR DALA2021041202138

- Difficulty date: April 11, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 58,843 hours, 7,677 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Arm
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 CRACK DOOR L2 SUPPORT ARM IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED SUPPORT ARM, PERFORMED CHECK ADJUSTMENT AND PERFORMED OPERATIONAL TEST ON DOOR 2L AS PER A330 AMM 52-12. (1779229)
